# SDR DALA13059753245

- Difficulty date: November 8, 2013
- Submitted: November 10, 2013
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 64,242 hours, 28,610 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY LIGHTS AT SEAT ROWS 19 AND 25 INOPERATIVE.  MAINTENANCE FOUND AND REPAIRED A BROKEN WIRE SPICE. OPS CHECKED NORMAL.
